advertisement
Question
Posted by: RK | 2004/02/03

Thins Capsules

Hi,

I would like to know if the Thins capsules are very harmful to the body?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear RK
If this product contains norpseudoepinephrine (check the package insert) it can cause many negative side-effects: insomnia, irritability, tremors, psychotic episodes, anxiety, restlessness, problems with urination, etc, etc. Such products can also become addicative over time because you will need larger doses to obtain the same effect.
Do take care and rather use a balanced low-fat diet and exercise to lose weight.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: thinz ex consumer | 2004/02/05

they are so so so bad for you. after a while the great high wares off and you get head aches and insomnia. they can screw up your heart. they are really bad and long term usage can make you physcotic

Reply to thinz ex consumer
Posted by: RK | 2004/02/04

Hi, Thank you for your reply. what natural product will work very well? I have very stubborn fat!!

Reply to RK
Posted by: Berry | 2004/02/03

hi i tried them for a while. they are great for energy and they suppress your appetite very well, but they are reral bad for you. they can cause cancer. there are alot of chemicals in them. rather try a natural product

Reply to Berry

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement